MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 5CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE INJECT 5CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS
Model Number 07.704.005S
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history: part number: 07.704.005s - norian drillable inject 5cc - sterile, lot number: ds7002764 (sterile), lot quantity: 201, manufacturing location: (b)(4).Inspection and release by: monument.Release to warehouse date: 21-jun-2019, expiration date: 28-jun-2020.Purchased finished goods traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Certificate of conformance supplied by dsm dated 17-jun-2019 was reviewed and determined to be conforming.Certificate of conformance sterility parameters were reviewed and determined to be conforming.Nr-0125104 was initiated against this lot due to a power failure that occurred during the preconditioning phase of manufacture.The disposition of the nr was ¿use as is¿ because of the battery back-up system that deployed.The outage did not compromise the efficacy or validation parameters of the product.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a norian drillable inject 5cc was not able to mix properly.It did not turn into paste even using the normal technique and procedure followed, so it would not exclude into the syringe, the 5cc norian as discarded and the second box of 3cc norian was mixed successfully and insert into the patient¿s femoral head by the surgeon.Patient status was unknown.This is report 1 of 1 for (b)(4).

Brand Name
NORIAN DRILLABLE INJECT 5CC-STERILE
Common Device Name
FILLER, CALCIUM SULFATE PREFORMED PELLETS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9911394
Report Number2939274-2020-01656
Device Sequence Number3423401
Product Code MQV
UDI-Device Identifier10886982131614
UDI-Public(01)10886982131614
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K102722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2020
Device Model Number07.704.005S
Device Catalogue Number07.704.005S
Device Lot NumberDS7002764
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date04/01/2020
Patient Sequence Number1
Patient Age78 YR